Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Alexander and Markov theorems via diagrams for links in $ 3$-manifolds

Author: Paul A. Sundheim
Journal: Trans. Amer. Math. Soc. 337 (1993), 591-607
MSC: Primary 57M25; Secondary 57M50
MathSciNet review: 1179401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a $ 3$-manifold with an open book decomposition. We obtain a new proof that a link in $ M$ has a braided form and that two braided forms are related by a sequence of two Markov moves for $ M$ by generalizing Morton's approach for links in $ {S^3}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25, 57M50

Retrieve articles in all journals with MSC: 57M25, 57M50

Additional Information

PII: S 0002-9947(1993)1179401-3
Keywords: $ 3$-manifold, open book decomposition, link, knot, braid, Markov equivalence
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia